Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2008, Volume 13, Issue 2, Pages 71–80 (Mi rcd561)  

This article is cited in 1 scientific paper (total in 1 paper)

Lagrange’s Identity and Its Generalizations

V. V. Kozlov

V.A. Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The famous Lagrange identity expresses the second derivative of the moment of inertia of a system of material points through the kinetic energy and homogeneous potential energy. The paper presents various extensions of this brilliant result to the case 1) of constrained mechanical systems, 2) when the potential energy is quasi-homogeneous in coordinates and 3) of continuum of interacting particles governed by the well-known Vlasov kinetic equation.

Keywords: Lagrange’s identity, quasi-homogeneous function, dilations, Vlasov’s equation

DOI: https://doi.org/10.1134/S1560354708020019


Bibliographic databases:

MSC: 37A60, 82B30, 82CXX
Received: 14.01.2008
Accepted:07.02.2008
Language:

Citation: V. V. Kozlov, “Lagrange’s Identity and Its Generalizations”, Regul. Chaotic Dyn., 13:2 (2008), 71–80

Citation in format AMSBIB
\Bibitem{Koz08}
\by V.~V.~Kozlov
\paper Lagrange’s Identity and Its Generalizations
\jour Regul. Chaotic Dyn.
\yr 2008
\vol 13
\issue 2
\pages 71--80
\mathnet{http://mi.mathnet.ru/rcd561}
\crossref{https://doi.org/10.1134/S1560354708020019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2395526}
\zmath{https://zbmath.org/?q=an:1229.82090}


Linking options:
  • http://mi.mathnet.ru/eng/rcd561
  • http://mi.mathnet.ru/eng/rcd/v13/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kilin, “Chislennoe modelirovanie mnogochastichnykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 135–146  mathnet
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021